Discussion in 'Success Stories' started by bridgeburn, Oct 27, 2017.
Mate it’s minoxidil, specifically oral. I get it too.
It could possibly be as I had a similar but more intense itchy feeling on Niacin and both result in vasodilation. For now the only solace is overall diffusion (CTE?), a good amount I would attribute to constantly worrying over it and poor nutrition. Running my hands through my scalp might have resulted in infection, though I will need a microscopic inspection to clearly assess that. And not to forget pulling my hairs, though mildly.
Well there could be thousand reasons. Fuck it. Need a life now.
Hey you seem to bei Well educated and answers in my own thread are really rare.
I am a NW5 stabilized and grow a Bit of new Hair with finasterid 1.25mg/daily.
I want better results.
There ist the theory that finasteride works better on lower Norwoods. So Iam asking my self.
What Happens If i Go the aggressive Route with HRT and finasteride to get regrowth for about 6 months and Then Stop HRT.
IT would bei gorgeous to maintain a nw3 or 4 Then with minoxidil and finasteride only.
I know its a high risk and Nobody recommends it but what do you think ist there a good result possible?
I think if you stop you'll lose again.
I found someone on reddit who did something similiar. and it didn't work.
of course though you can try if you want but don't stop all of sudden that always causes a shed and not in a good way, i think gradually reducing will be better.
you might consider going longer than 6 months, how much you will regrow depends on how long you've been bald and how well you respond. I think that minoxidil speeds up the HRT results, of course people can regrow without it but it might take longer to get to the same level. But you are not trying to recover temple hair so it might be easier. it might be difficult to stop right when your hair starts looking good, lol.
maybe starting minoxidil a little bit before stopping Hrt can help counteract the hairloss caused by stopping? at least for awhile until the hairloss catches up again
also, if you take high enough estrogen then there is the possibility of testicular atrophy and your T production won't return to normal or it will take a long time after stopping. probably youll have a better chance of not losing again if that happens. but i dont think thats what you want to happen lol.
Hey thank you alot. I appreciate you answer, I know that my plan is quiet uncommon and i also would nobody elso recommend to do this. I am in a point in my life where I dont see anything else that could help me right now.
I guess I will now try :
Spironolactone 50mg / day and Estradiol valerate 2mg/day aswell my Finasterid regular treament. For a full year and then micromizing the dosage for a half year.
I am Balding for about 7 Years, now. As i mentioned to gain a NW3 would mean a lot to me =) Im not searching for temples or perfect hairline atm.
I am familiar with the risks for 100%. I will give it a try.
Thank you alot.
my avatar pic taken Dec.15th and on the left was May 22 before I started anything antiandrogenic. (the white stuff is miconazle i had on my scalp, I was hoping Swiss temples was gunnna save me)
May of 2017? Whatever year you started that's still highly impressive. I'm truly jealous man.
Seems to good for the skin aswell, looks much younger in the later photo.
Thats awesome man, you might surpass Anty's results. I'm having similar results, my temples are filling in down to my juvinile hairline. These hairs have been gone at least 20 yrs. By the way I'm 51 so you CAN get it back. Dude you seriously need to have a big ass smile on your face in the second pic,your winning !
What are you taking or using?
Impressive results!But the regimen seems too strong for long term use by a male.
Can you list the most noticable side effects in the most sincere way?
I think he developed gynecomastia and became a little more emotional.
that's great to hear. I didn't think older people usually had as much success. I'm actually much happier these days even if it doesn't look like it, Lol . I doubt I'm going to get Anty's super low werewolf hairline but we'll see.
yes what Jesse said and I lost alot of body hair, I think my metabolism might be slower too, skin became healthier and acne dissapeared, much less body odor, etc.
Is gyno so profound(for example at the beach)?
And could you treat it with tamoxifen or it would have a negative impact on your scalp gains also?
I look fine with a shirt on but probably would look strange at a beach cause the nipples are big and puffy.
I could treat it but terrified of what that might do to my hair
There’s always surgery.
In my country gyno removing surgery costs $700-$1000 and good hair transplant is approximately $2500-$3500+ for 1k grafts. Results from hair transplant are nothing in comparison with a hormonal treatment. Even superexpensive transplants from top-tier first-world surgeouns will never give a natural density (acceptable, but not natural).
really am amazed at the thickness/density gained
Now it's like this whenever I pull my hair to part it: